Baylor > Mathematics > People > Faculty > Oleksandra Beznosova
Oleksandra Beznosova

Lance Littlejohn

Contact Information:
Department of Mathematics
Baylor University
One Bear Place #97328
Waco, TX 76798-7328

Office: Sid Richardson 332F
Link to office hours listings

Phone: (254) 710-3277

FAX: (254) 710-3569

Email: Oleksandra_Beznosova@baylor.edu

Personal Website

Education:
Ph.D. Mathematics, The University of New Mexico, 2008
M.S. Mathematics, The University of New Mexico, 2003
M.S. Applied Mathematics, National Technical University of Ukraine, 2002

Biography:
Oleksandra Beznosova grew up in Kiev, Ukraine. Majoring in applied mathematics she received her B.S. and M.S. at the National Technical University of Ukraine "Kiev Polytechnic Institute". Subsequently she attended graduate school at the University of New Mexico, where she defended her Ph.D. dissertation in Mathematics under supervision of Maria Cristina Pereyra. After a three year postdoctoral fellowship at the University of Missouri-Columbia she joined the Baylor faculty in the fall of 2011. Her primary research interest is in harmonic analysis and PDE's, especially in classical weight theory and weighted norm inequalities. She enjoys drawing and reading, but her biggest hobby is nature and macro photography.

Academic Interests and Research:
Dr. Beznosova's research is in harmonic analysis.

Recent Publications:

O. Beznosova and A. Reznikov, "Sharp estimates involving A and L log L constants and their applications to PDE", submitted for publication.

O. Beznosova, "Linear bound for the dyadic paraproduct of weighted Lebesgue space L2(w)", J. Funct. Anal., 255(4), 994-1007, 2008.

V. Koltchinskii, O. Beznosova, "Exponential Convergence Rates in classification", Learning theory, 295-307, Lecture Notes in Comput. Sci., 3559, Springer, Berlin, 2005.